# SDR DALA2024092309309

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Flap Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 RH WING INB'D FLAP TRACK #2 / ATTCHT BEARING AT RIB 9 CORROSION. CORRECTIVE ACTION: REPAIRED PER ER/A 620272-14. (0568620)
